Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Stationary points of $ (Z\sb{2})\sp{k}$-actions


Author: Frank L. Capobianco
Journal: Proc. Amer. Math. Soc. 61 (1976), 377-380
MSC: Primary 57D85
MathSciNet review: 0425993
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper classifies up to bordism the manifolds with $ {({Z_2})^k}$-action fixing $ RP(n),\;CP(n)$, or $ {S^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0425993-4
Article copyright: © Copyright 1976 American Mathematical Society